Weighted Orlicz space integral inequalities for the Hardy-Littlewood maximal operator

Tom 110 / 1994

S. Bloom Studia Mathematica 110 (1994), 149-167 DOI: 10.4064/sm-110-2-149-167

Streszczenie

Necessary and sufficient conditions are given for the Hardy-Littlewood maximal operator to be bounded on a weighted Orlicz space when the complementary Young function satisfies $Δ_2$. Such a growth condition is shown to be necessary for any weighted integral inequality to occur. Weak-type conditions are also investigated.

Autorzy

  • S. Bloom

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek